Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Conjugate $SU(r)$-connections and holonomy groups


Author: Jin-Hong Kim
Journal: Proc. Amer. Math. Soc. 128 (2000), 865-871
MSC (2000): Primary 53C05
Published electronically: September 9, 1999
MathSciNet review: 1690994
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this article we show that when the structure group of the reducible principal bundle $P$ is $SU(r)$ and $Q\subset P$ is an $SO(r)$-subbundle of $P$, the rank of the holonomy group of a connection which is gauge equivalent to its conjugate connection is less than or equal to $\left[ \frac{r}{2} \right]$, and use the estimate to show that for all odd prime $r$, if the holonomy group of the irreducible connection as above is simple and is not isomorphic to $E_8$, $F_4$, or $G_2$, then it is isomorphic to $SO(r)$.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 53C05

Retrieve articles in all journals with MSC (2000): 53C05


Additional Information

Jin-Hong Kim
Email: jinkim@math.berkeley.edu, jinkim@math.okstate.edu

DOI: http://dx.doi.org/10.1090/S0002-9939-99-05457-X
PII: S 0002-9939(99)05457-X
Received by editor(s): April 22, 1998
Published electronically: September 9, 1999
Communicated by: Christopher Croke
Article copyright: © Copyright 1999 American Mathematical Society